SLOW FLOW PAST A HETEROGENEOUS POROUS SPHERE

被引:5
作者
VERMA, PD [1 ]
BHATT, BS [1 ]
机构
[1] UNIV RAJASTHAN,DEPT MATH,JAIPUR 4,INDIA
来源
PROCEEDINGS OF THE INDIAN ACADEMY OF SCIENCES SECTION A | 1974年 / 80卷 / 04期
关键词
D O I
10.1007/BF03046675
中图分类号
O [数理科学和化学]; P [天文学、地球科学]; Q [生物科学]; N [自然科学总论];
学科分类号
07 ; 0710 ; 09 ;
摘要
引用
收藏
页码:174 / 183
页数:10
相关论文
共 10 条
[1]  
BEAVERS GS, 1967, J FLUID MECH, V30, P1
[2]  
DEGAN G, 1966, J MEC, V5, P208
[3]   LOW REYNOLDS-NUMBER FLOW PAST A POROUS SPHERICAL SHELL [J].
JONES, IP .
PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 1973, 73 (JAN) :231-238
[5]  
JOSEPH DD, 1966, T ASME, P753
[6]  
JOSEPH DD, 1964, Z ANGEW MATH MECH, V44, P364
[7]   MODEL FOR BOUNDARY CONDITION OF A POROUS MATERIAL .2. [J].
RICHARDSON, S .
JOURNAL OF FLUID MECHANICS, 1971, 49 (SEP29) :327-+
[8]  
SAFFMAN PG, 1971, STUD APPL MATH, V50, P93
[9]   MODEL FOR BOUNDARY CONDITION OF A POROUS MATERIAL .1. [J].
TAYLOR, GI .
JOURNAL OF FLUID MECHANICS, 1971, 49 (SEP29) :319-&
[10]  
VERMA PD, TO BE PUBLISHED